# SDR DJSR20090929

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 15,984 hours, 13,417 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 4319
- Condition: Unsecure
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

ATC REPORTED THAT THE LT TANK WAS VENTING FUEL DURING TAKE-OFF. NO EMERGENCY WAS DECLARED - PRIORTY HANDLING AND RETURN REQUESTED AND ASSIGNED FOR RETURN.  INSP PERFORMED ON THE GROUND W/NO DEFECTS NOTED.  SWAPPED FUEL CAPS FROM LT TO RT, PERFORMED A RUN-UP, LEAK CHECK GOOD.  IN CONCLUSION, THE FUEL CAP WAS NOT PROPERLY SECURED.
